MAUDE Adverse Event Report: MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL

MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL
Model Number 90051
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a liquid leakage and found that the balloon was broken.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3.Evaluation summary: one sample of device was received for evaluation.The reported event was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated immediately.All manufacturing controls were found acceptable and effective to detect the reported failure mode.A visual inspection was performed and it was observed the catheter presents damage that allows the air to leak near the valve.Additionally, it was observed the cuff does not present damage nor leaks.No new formal investigation is required.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MON-A-THERM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8682587
Report Number2936999-2019-00392
Device Sequence Number2207211
Product Code KOD
UDI-Device Identifier10884521078024
UDI-Public10884521078024
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K831567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number90051
Device Catalogue Number90051
Device Lot Number16I0287JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1